Table of Contents Author Guidelines Submit a Manuscript
Research Article
  • -Primary Hyperideals on Commutative Hyperrings, Elif Ozel Ay, Gürsel Yesilot, and Deniz Sonmez
    International Journal of Mathematics and Mathematical Sciences
    Research Article (4 pages), Article ID 5428160, Volume 2017 (2017)
    Published 11 October 2017
International Journal of Mathematics and Mathematical Sciences
Volume 2018, Article ID 8364856, 1 page

Corrigendum to “δ-Primary Hyperideals on Commutative Hyperrings”

Department of Mathematics, Yildiz Technical University, Davutpasa, Istanbul, Turkey

Correspondence should be addressed to Elif Özel Ay; moc.liamg@413lezofile

Received 2 August 2018; Accepted 7 August 2018; Published 2 September 2018

Copyright © 2018 Elif Özel Ay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

In the article titled “δ-Primary Hyperideals on Commutative Hyperrings” [1], Dr. Gürsel Yesilot and Deniz Sonmez were incorrectly included as authors. The corrected authors’ list is shown above.


  1. E. Ozel Ay, G. Yesilot, and D. Sonmez, “δ-Primary hyperideals on commutative hyperrings,” International Journal of Mathematics and Mathematical Sciences, vol. 2017, Article ID 5428160, 4 pages, 2017. View at Publisher · View at Google Scholar